# SDR SWAA2020081702691

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947 RBL20 WL181. MARKED / REMOVED AND REPLACED AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947 RBL20 TO LBL10 WL181  IAW SRM 51-40-02 REF DWG 149A8117.
